# SDR EIA2008011

- Difficulty date: February 4, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 82,194 hours, 14,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT UPPER DECK CREW EXIT DOOR INOP.  RELAMPED CEILING EMERGENCY EXIT LIGHT IAW B747 MM 33-51-00, OPS CHECK NORMAL.
